# SDR IPXA2018011225417

- Difficulty date: January 10, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32844
- Aircraft time: 44,793 hours, 13,898 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Ils System
- Condition: Inoperative
- Location: First Officer'S
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER ILS GLIDE SLOPE INOPERATIVE.   NO AUTOLAND POPPED UP WHEN SELECTING APPROACH MODE ON MCP.  SHOT TWO ILS,  BOTH  SHOW NO FAULTS FOR 180 DAYS. ACP ILS ADJ & TEST IAW 34-31-00-501. OPS & BITE CHECKED GOOD.
